# SDR SWIA200515325

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 29,614 hours, 38,587 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0089
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,663 hours, 15,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, GOT A FLAP DISAGREEMENT INDICATION.  REPLACED FLAP ANNUNCIATOR PANEL IAW EMB 120 MM 27-50-00.  OPERATIONAL CHECK GOOD, PN ON 306900-1017; PN OFF 347100-1001; SN ON 0015; SN OFF 0089.
